# SDR RAIA201810300002

- Difficulty date: October 30, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,712 hours, 25,501 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LIFTING LOWERING SYSTEM SUPPORT FRAMES ARE DAMAGED. REMOVED AND REPLACED SUPPORT FRAMES.
